MathSciNet Relay Station
MathSciNet bibliographic data
MR2311895 (2008f:82037) 82B44 (60K37 60K40 82C44)
van Enter, Aernout C. D.; Külske, Christof Two connections between random systems and non-Gibbsian measures. J. Stat. Phys. 126 (2007), no. 4-5, 1007–1024.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement